The homologies of spaces of closed curves
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 9 (1960), pp. 3-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1960_9_a0,
author = {A. S. Schwarz},
title = {The homologies of spaces of closed curves},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {3--44},
year = {1960},
volume = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1960_9_a0/}
}
A. S. Schwarz. The homologies of spaces of closed curves. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 9 (1960), pp. 3-44. http://geodesic.mathdoc.fr/item/MMO_1960_9_a0/